# SDR ASAA0781833

- Difficulty date: July 2, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- Aircraft time: 44,365 hours, 22,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box
- Part number: 59568791
- Condition: Cracked
- Location: Bs 209-213
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CUTOUT TORQUE BOX WEB CRACKED AT AFT SIDE OF LONGERON.  INSTALLED DOUBLER AND FILLER PER DWG 65956879 SRM 51-70-4 AND 51-10-3.
